Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 125, NWS Dodge City, KS

May 26, 2016Edwards County, Kiowa County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at May 26, 2016, 8:51 PM CDT for Edwards County, Kiowa County, Kansas. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2016, 8:51 PM CDT (01:51 UTC)
Expired
May 26, 2016, 9:26 PM CDT
In force
35 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Edwards County, KS, Kiowa County, KS

The radar

The Dodge City radar (KDDC), 49 km from the middle of the area, began a volume at 01:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 26, 1:31 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 1.9 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2016-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2656 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2016-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 474 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2656 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
966 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
474 m²/s²
0-3 km storm-relative helicity
628 m²/s²
Significant tornado parameter
10.9
Supercell composite
42.3

Open this sounding in Storm Lab

The text

As transmitted.

666 
WUUS53 KDDC 270151
SVRDDC
KSC047-097-270245-
/O.NEW.KDDC.SV.W.0125.160527T0151Z-160527T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
851 PM CDT THU MAY 26 2016

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN EDWARDS COUNTY IN SOUTH CENTRAL KANSAS...
  NORTHWESTERN KIOWA COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 945 PM CDT

* AT 851 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
  OF GREENSBURG...MOVING NORTHEAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  GREENSBURG...LEWIS...MULLINVILLE AND CENTERVIEW. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHWESTERN
KANSAS.

LAT...LON 3751 9949 3771 9956 3775 9956 3794 9926
      3762 9916
TIME...MOT...LOC 0151Z 231DEG 19KT 3770 9937 

HAIL...1.25IN
WIND...60MPH

$$

TURNER
4 follow-up statements
430 
WWUS53 KDDC 270159
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
859 PM CDT THU MAY 26 2016

KSC047-097-270245-
/O.CON.KDDC.SV.W.0125.000000T0000Z-160527T0245Z/
EDWARDS KS-KIOWA KS-
859 PM CDT THU MAY 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR SOUTH CENTRAL EDWARDS AND NORTHWESTERN KIOWA COUNTIES...

AT 859 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES EAST OF
MULLINVILLE...MOVING NORTHEAST AT 30 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GREENSBURG...LEWIS...MULLINVILLE AND CENTERVIEW. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTH CENTRAL
KANSAS.

LAT...LON 3752 9946 3763 9950 3771 9950 3794 9926
      3762 9916
TIME...MOT...LOC 0159Z 357DEG 28KT 3760 9938 

HAIL...1.50IN
WIND...60MPH

$$

TURNER
832 
WWUS53 KDDC 270207
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
907 PM CDT THU MAY 26 2016

KSC047-097-270245-
/O.CON.KDDC.SV.W.0125.000000T0000Z-160527T0245Z/
EDWARDS KS-KIOWA KS-
907 PM CDT THU MAY 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR SOUTH CENTRAL EDWARDS AND NORTHWESTERN KIOWA COUNTIES...

AT 906 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
GREENSBURG...MOVING NORTHEAST AT 20 MPH.

HAZARD...TWO INCH HAIL AND 70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
         MOBILE HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
GREENSBURG...LEWIS AND CENTERVIEW. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTH CENTRAL
KANSAS.

LAT...LON 3753 9942 3764 9945 3773 9945 3794 9926
      3762 9916
TIME...MOT...LOC 0206Z 231DEG 19KT 3762 9934 

HAIL...2.00IN
WIND...70MPH

$$

TURNER
925 
WWUS53 KDDC 270212
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
912 PM CDT THU MAY 26 2016

KSC047-097-270245-
/O.CON.KDDC.SV.W.0125.000000T0000Z-160527T0245Z/
EDWARDS KS-KIOWA KS-
912 PM CDT THU MAY 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR SOUTH CENTRAL EDWARDS AND NORTH CENTRAL KIOWA COUNTIES...

AT 912 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GREENSBURG...
MOVING NORTHEAST AT 20 MPH.

HAZARD...TWO INCH HAIL AND 70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
         MOBILE HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
GREENSBURG AND CENTERVIEW. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTH CENTRAL
KANSAS.

LAT...LON 3756 9932 3767 9937 3777 9941 3787 9924
      3762 9916
TIME...MOT...LOC 0212Z 231DEG 19KT 3764 9931 

HAIL...2.00IN
WIND...70MPH

$$

TURNER
752 
WWUS53 KDDC 270226
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
926 PM CDT THU MAY 26 2016

KSC047-097-270236-
/O.CAN.KDDC.SV.W.0125.000000T0000Z-160527T0245Z/
EDWARDS KS-KIOWA KS-
926 PM CDT THU MAY 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL EDWARDS AND
NORTH CENTRAL KIOWA COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THE SEVERE THUNDERSTORM WARNING IS CANCELLED. 

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTH CENTRAL
KANSAS.

LAT...LON 3756 9932 3767 9937 3777 9941 3787 9924
      3762 9916
TIME...MOT...LOC 0224Z 231DEG 19KT 3769 9924 

$$

TURNER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 7:06 PM CDT, 1 hour 45 minutes earlier.

Area forecast discussion, May 26, 7:06 PM CDT, 1 hour 45 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
706 PM CDT THU MAY 26 2016

...Updated for aviation discussion...

.SHORT TERM...(This evening through Friday)
Issued at 144 PM CDT Thu May 26 2016

Severe thunderstorms can be expected late today and early this
evening east of dry line which now appears that is will be located
near or east of Dodge City and Meade late day. Severe
thunderstorms can also be expected north of a warm
front/stationary front that will extend from roughly Garden City
to Dodge City to around the Larned areas. Conditions are favorable
late this afternoon and early tonight for any storm that does
develop to rapidly intensify with hail up to 3 inches and strong
damaging winds likely. A few tornadoes will also be possible. At
this time this more favorable area for tornadoes be south of
Dighton to Dodge City to Ashland line.

On Friday an upper level trough will cross the West Central High
Plains and a cold front will drop south into western Kansas. As
this upper level system crosses western Kansas late day and early
Friday night there will once again be a chance for strong to
severe thunderstorms along a dry line which currently appears to
be located in central Kansas late day. Scattered thunderstorms are
also possible late day and into the overnight period north of the
cold front as it drops south out into southwest Kansas. Highs
south of the cold front still look to be warm and should range
from 80 to 85 degrees. northwest of this front highs will average
close to 10 degrees cooler.

.LONG TERM...(Friday night through Thursday)
Issued at 144 PM CDT Thu May 26 2016

On Saturday ans the first upper trough will lift northeast into
the Mississippi Valley as a westerly down slope flow develops
across the central Rockies. This will result in a surface trough
of low pressure deepening along the lee of the Rockies and warming
in the 900mb to 850mb level. Based on these temperatures at 0z
Sunday will continue to favor highs in the low to possibly mid 80s
near the Colorado border. Further east northeast there will be
more clouds early in the day with even a slight chance for a few
lingering showers across north central Kansas. These clouds will
move east during the afternoon and temperatures here should climb
back to around 80.

On Sunday the surface pressures will continue to fall along the
lee of the Rockies as another upper level trough begins to cross
the southwestern United States. One upper level disturbance is
still forecast by both the GFS and ECMWF to move from the base of
this eastward moving upper level trough and into the Central
Plains late Sunday. This will result in a chance for scattered
thunderstorms for western Kansas late Sunday and Sunday night.

The chance for thunderstorms will continue through at least the
first half of the work week as the southern branch upper level
trough crosses the southwest United States and a northern branch
upper wave moves east towards the northern and central Rockies.

A persistent southeast flow early next week across western Kansas
will keep advecting some low level moisture back into western
Kansas. This will not only favor improving chances for
thunderstorms next week but also the lows early next week are
expected to be unseasonably warm. The latest CRExtendedFcst_Init
may be a little on the cool side but at this time the trend is
there so will not stray far. During the day early next week it
will be warm and muggy with highs mainly in the upper 70s to mid
80s.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 659 PM CDT Thu May 26 2016

An upper level trough will approach the central plains by Friday.
There are small chances for thunderstorms until the trough passes
after the end of the period. Winds will become southerly again
tonight with low level wind shear developing. Generally south
winds will persist through the period before becoming westerly.
Some MVFR/IFR CIGS are possible later tonight at KHYS.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  57  80  54  82 /  20  30  30  10
GCK  54  76  51  83 /  30  40  30  10
EHA  51  74  51  83 /  20  30  10  10
LBL  52  79  52  83 /  20  20  20  10
HYS  59  80  55  79 /  40  50  50  10
P28  65  83  59  83 /  50  30  40  10

&&

.DDC Watches/Warnings/Advisories...
NONE.
&&

SHORT TERM...Burgert
LONG TERM...Burgert
AVIATION...Finch
Hazardous weather outlook, May 26, 10:27 AM CDT, 10 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
1027 AM CDT THU MAY 26 2016

KSZ030-031-043>046-061>066-074>081-084>090-271000-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
1027 AM CDT THU MAY 26 2016 /927 AM MDT THU MAY 26 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT.

DISCUSSION...

SEVERE THUNDERSTORMS PRODUCING HAIL OF AROUND 3 INCHES AND
TORNADOES WILL BE POSSIBLE THIS AFTERNOON AND EARLY TONIGHT EAST
OF HIGHWAY 283. AREA MORE FAVORABLE FOR STRONG TORNADOES WILL BE
EAST OF DODGE CITY AND SOUTH OF HAYS.

WEATHER HAZARDS EXPECTED...

  ELEVATED TORNADO RISK.
  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED LIGHTNING RISK.
  ELEVATED FOG RISK.
  LIMITED FIRE WEATHER RISK.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

DISCUSSION...

SCATTERED THUNDERSTORMS CAN BE EXPECTED AGAIN FRIDAY AS AN UPPER
LEVEL LOW MOVES INTO KANSAS. SIGNIFICANT SEVERE WEATHER IS NOT
LIKELY, ALTHOUGH SOME HAIL UP TO THE SIZE OF QUARTERS MAY OCCUR.
SCATTERED THUNDERSTORMS CAN BE EXPECTED AGAIN EACH DAY FROM SUNDAY
THROUGH TUESDAY. THE ENVIRONMENT IS NOT FAVORABLE FOR SIGNIFICANT
SEVERE WEATHER, BUT A FEW SEVERE THUNDERSTORMS ARE POSSIBLE.

HAZARDS WEATHER RISK...

  FRIDAY...
  LIMITED SEVERE THUNDERSTORM RISK.

  SATURDAY...
  LIMITED LIGHTNING RISK.

  SUNDAY...
  LIMITED LIGHTNING RISK.

  MONDAY...
  LIMITED FLOODING RISK.
  ELEVATED LIGHTNING RISK.

  TUESDAY...
  LIMITED LIGHTNING RISK.

  WEDNESDAY...
  LIMITED LIGHTNING RISK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY OR TONIGHT FOR
EAST OF HIGHWAY 283. LIMITED SPOTTER ACTIVATION WILL ALSO BE
POSSIBLE NORTH OF A DIGHTON TO DODGE CITY LINE.

&&

FOR MORE DETAILS VISIT OUR WEBPAGE HTTP://WEATHER.GOV/DDC/EHWO

In the hours before

Local storm report, May 26, 7:18 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
718 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             9 SE CLARK STATE LAKE   37.32N 99.65W
05/26/2016  M2.00 INCH       CLARK              KS   PUBLIC

            PICTURE SENT VIA SOCIAL MEDIA

&&

AW
Local storm report, May 26, 7:26 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
726 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     HAIL             9 SE CLARK STATE LAKE   37.32N 99.65W
05/26/2016  M4.00 INCH       CLARK              KS   PUBLIC

            PICTURE SENT VIA SOCIAL MEDIA. TIME
            ESTIMATED VIA RADAR

&&

AW
Local storm report, May 26, 7:51 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
751 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0751 PM     HAIL             8 E CLARK STATE LAKE    37.40N 99.64W
05/26/2016  E2.75 INCH       CLARK              KS   STORM CHASER

            TIME ESTIMATED VIA RADAR

&&

AW
Local storm report, May 26, 7:58 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
758 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0757 PM     HAIL             1 SE MULLINVILLE        37.58N 99.45W
05/26/2016  E2.00 INCH       KIOWA              KS   PUBLIC

&&

AW
Local storm report, May 26, 8:05 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
805 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             8 E CLARK STATE LAKE    37.41N 99.63W
05/26/2016  E2.75 INCH       CLARK              KS   STORM CHASER

            FOUND ON SIDE OF ROAD. TIME ESTIMATED VIA
            RADAR.

&&

AW
Local storm report, May 26, 8:31 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
831 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND DMG     WRIGHT                  37.78N 99.90W
05/26/2016                   FORD               KS   NWS EMPLOYEE

            POWER POLES BLOWN OVER IN WRIGHT. SOME
            SHINGLES RIPPED OFF OF BUILDINGS. TIME
            ESTIMATED VIA RADAR.

&&

AW

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 7:08 PM CDTTornado WarningDDCHodgeman, Pawnee21 min
May 26, 7:11 PM CDTSevere Thunderstorm WarningDDCClark, Comanche, Ford, Kiowa, Meade49 min
May 26, 7:14 PM CDTTornado WarningDDCClark, Comanche, Kiowa31 min
May 26, 7:27 PM CDTSevere Thunderstorm WarningDDCEdwards, Pawnee, Stafford48 min
May 26, 7:32 PM CDTTornado WarningDDCScott30 min
May 26, 7:43 PM CDTSevere Thunderstorm WarningDDCEdwards, Kiowa47 min
May 26, 7:54 PM CDTSevere Thunderstorm WarningDDCClark, Ford16 min
May 26, 7:55 PM CDTSevere Thunderstorm WarningDDCEdwards, Pawnee, Pratt, Rush, Stafford50 min
May 26, 8:06 PM CDTSevere Thunderstorm WarningDDCClark, Edwards, Ford, Kiowa39 min
May 26, 8:23 PM CDTSevere Thunderstorm WarningDDCComanche52 min
May 26, 8:26 PM CDTSevere Thunderstorm WarningDDCEdwards, Kiowa19 min
May 26, 8:30 PM CDTSevere Thunderstorm WarningDDCEdwards, Pawnee, Stafford31 min
May 26, 9:04 PM CDTSpecial Weather StatementDDCBarber41 min
May 26, 9:17 PM CDTSevere Thunderstorm WarningDDCEdwards, Kiowa, Pratt, Stafford18 min
May 26, 9:25 PM CDTSpecial Weather StatementDDCClark50 min
May 26, 9:33 PM CDTSpecial Weather StatementDDCBarber, Pratt42 min
May 26, 9:39 PM CDTSevere Thunderstorm WarningDDCStafford36 min
May 26, 9:44 PM CDTSevere Thunderstorm WarningDDCPratt, Stafford16 min
May 26, 10:15 PM CDTSpecial Weather StatementDDCBarber45 min
May 27, 4:08 PM CDTSevere Thunderstorm WarningDDCScott23 min
May 27, 4:11 PM CDTSevere Thunderstorm WarningDDCLane, Scott64 min
May 27, 4:36 PM CDTSevere Thunderstorm WarningDDCScott54 min
May 27, 4:54 PM CDTTornado WarningDDCScott36 min
May 27, 4:57 PM CDTTornado WarningDDCLane, Scott33 min
May 27, 5:33 PM CDTTornado WarningDDCLane27 min
May 27, 5:49 PM CDTSevere Thunderstorm WarningDDCLane35 min
May 27, 5:58 PM CDTSevere Thunderstorm WarningDDCNess, Trego62 min
May 27, 6:20 PM CDTSevere Thunderstorm WarningDDCHodgeman40 min
May 27, 6:22 PM CDTTornado WarningDDCNess, Trego23 min
May 27, 6:31 PM CDTTornado WarningDDCLane, Ness18 min
May 27, 6:41 PM CDTSevere Thunderstorm WarningDDCEdwards, Pawnee30 min
May 27, 6:43 PM CDTSevere Thunderstorm WarningDDCEllis, Rush15 min
May 27, 6:52 PM CDTSevere Thunderstorm WarningDDCLane, Ness42 min
May 27, 6:58 PM CDTSevere Thunderstorm WarningDDCHodgeman, Ness, Pawnee, Rush47 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.